The limiting distributions of some subclasses of the generalized non-central $t$-distribution

Fang, Kai-Tai, Yuan, Kehai . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1993. 9 :71-81

Locate this article in:

Bibtex

@article{CIS-110049,
  Author = {Fang, Kai-Tai and Yuan, Kehai},
  Title = {The limiting distributions of some subclasses of the generalized non-central $t$-distribution},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {9},
  Year = {1993},
  Pages = {71--81},
  Keywords = {Elliptical distribution}
}

Similar articles